MathSciNet Relay Station
MathSciNet bibliographic data
MR2924154 05A10 (26A06)
Gould, Henry; Quaintance, Jocelyn Double fun with double factorials. Math. Mag. 85 (2012), no. 3, 177–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement